MAUDE Adverse Event Report: STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 8.5X70MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 8.5X70MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 482802870
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A health professional reported that a patient implanted with four es2 integrated blade screws, four xia blockers, and two mantis rods experienced an infection post-operatively.It was further reported that the patient was revised and the devices were explanted.This report captures the first of four es2 screws.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional data: d4, h4.H6 coding has been updated to reflect completion of the investigation.

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 8.5X70MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24691059
Report Number0009617544-2026-00039
Device Sequence Number13175085
Product Code NKB
UDI-Device Identifier07613327002539
UDI-Public(01)07613327002539(11)160912(10)168982
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number482802870
Device Lot Number168982
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown